# SDR DALA2016120109460

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL DOUBLER IS CORRODED AT STA 1025, BETWEEN L29L-L30. REPLACED INTERNAL DOUBLER IAW SRM 53-02-01 REPAIR 1 2024-T3 -.025.
